# SDR NWAA071183156

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N356NB
- Make and model: Airbus A319-114
- Aircraft serial: 1866
- Aircraft time: 12,363 hours, 6,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5166
- Condition: Inoperative
- Location: Emergency Light
- Part time: 12,357 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON LEFT OVERWING EXIT NOT WORKING.  REPLACED LEFT OVERWING EPSU, OPERATIONAL CHECK OK.
